# SDR 04052660

- Difficulty date: February 21, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF AIRCRAFT CREW REPORTED A MOMENTARY LOSS OF FLIGHT DISPLAYS, AUTOPILOT, FLIGHT DIRECTOR AND VHF COMM ON COPILOTS SIDE.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY AT DESTINATION.  A SATISFACTORY OPERATIONAL CHECK OF ALL SYSTEMS WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
